Please use this identifier to cite or link to this item:
Title: Space complexity and word problems of groups
Authors: Lakin, SR
Thomas, RM
First Published: Oct-2009
Citation: GROUPS, COMPLEXITY, CRYPTOLOGY, 2009, 1 (2), pp. 261-273
DOI Link: 10.1515/GCC.2009.261
ISSN: 1867-1144
eISSN: 1869-6104
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.